Publikationen

Preprints

  • Characteristic cycles and the microlocal geometry of the Gauss map II.
    Preprint (2019) [arXiv]
  • Characteristic cycles and the microlocal geometry of the Gauss map I.
    Preprint (2016) [arXiv]

Veröffentlichte Arbeiten

  • Summands of theta divisors on Jacobians.
    Compos. Math. (to appear) [arXiv]
  • Characteristic classes and Hilbert-Poincaré series for perverse sheaves
    on abelian varieties.
    Selecta Math. 22 (2016) 1337-1356.
    [Journal] [arXiv]
  • Cubic threefolds, Fano surfaces and the monodromy of the Gauss map.
    Manuscripta Math. 149 (2016) 303-314.
    [Journal] [arXiv]
  • On the Tannaka group attached to the theta divisor of a generic principally polarized abelian variety (mit R. Weissauer). Math. Z. 281 (2015) 723-745.
    [Journal] [arXiv]
  • On a family of surfaces of general type attached to abelian fourfolds and the Weyl group W(E_6). Int. Math. Res. Notices IMRN 24 (2015) 13062-13105.
    [Journal] [arXiv]
  • Semisimple super Tannakian categories with a small tensor generator
    (mit R. Weissauer). Pacific J. Math. 276 (2015) 229-248.
    [Journal] [arXiv]
  • Vanishing theorems for constructible sheaves on abelian varieties
    (mit R. Weissauer). J. Alg. Geom. 24 (2015) 531-568.
    [Journal] [arXiv]
  • Perverse sheaves on semiabelian varieties.
    Rend. Semin. Mat. Univ. Padova. 132 (2014) 83-102.
    [Journal] [arXiv]

Dissertation

  • Tannakian categories of perverse sheaves on abelian varieties.
    Universität Heidelberg (2013) [HeiDOK]